MAUDE Adverse Event Report: SPACELABS HEALTHCARE XHIBIT CENTRAL STATION; CENTRAL STATION REMOTE MONITOR

SPACELABS HEALTHCARE XHIBIT CENTRAL STATION; CENTRAL STATION REMOTE MONITOR
Model Number 96280
Medical Device Problem Code Unexpected Shutdown (4019)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 05/21/2026
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Note regarding d4, udi field: only the gtin information for the reported device was provided as the serial number was not available.
 
Event or Problem Description
The customer contacted spacelabs technical support to report that five telemetry channels went offline while being monitored on an xhibit central station (xcs).There was no report of patient or user harm associated with the event.The biomed stated that they retuned all the affected channels to restore monitoring.The technical support representative pulled xhibit telemetry receiver (xtr) logs.The logs were evaluated by a product support specialist (pss).The pss found that the had been assigned to an xtr that was no offline.The pss advised the customer biomed to reset the xtr.After the xtr reset, the device was now communicating on the network.The pss reviewed logs and found that the xtr had crashed after just over six months of run time.The pss advised the customer of the maintance schedule, stating the xtrs should be restarted at least once every 200 days.

Brand Name
XHIBIT CENTRAL STATION
Common Device Name
CENTRAL STATION REMOTE MONITOR
Manufacturer (Section D)
SPACELABS HEALTHCARE
35301 se center st
snoqualmie WA 98065
Manufacturer (Section G)
SPACELABS HEALTHCARE
35301 se center st
snoqualmie WA 98065
Manufacturer Contact
whitney snyder
35301 se center st
snoqualmie, WA 98065
4255594957
MDR Report Key25512784
Report Number3010157426-2026-00101
Device Sequence Number10530353
Product Code MHX
UDI-Device Identifier10841522100246
UDI-Public(01)10841522100246
Combination Product (Y/N)N
Initial Reporter StateFL
Initial Reporter CountryUS
PMA/510(K) Number
K141156
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Health Professional,User Facility
Initial Reporter Occupation Biomedical Engineer
Type of Report Initial
Report Date (Section B) 06/15/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number96280
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 05/21/2026
Initial Report FDA Received Date06/15/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Reuse
Patient Sequence Number1
Patient SexUnknown